2018 Steering Committee Agenda

October 16-17, 2018, Fort Collins, CO (filling in for St. Marks NWR)

Tuesday, October 16th - Technical Session

Time      TopicDiscussion Leader
8:30 AM Welcome and IntroductionsScott Copeland

Network and Lab Reviews

8:45 AM Optical, Scene Monitoring, WRAP WorkMark Tigges, Joe Adloch
9:00 AM Network Update: Laboratory and FieldKatrine Gorham
9:40 AM Quality Assurance, Field Audit ResultsDerek Day
10:00 AM 15 Minute Break
10:15 AM  Ion Analysis Tracy Dombeck
10:45 AM Update on IMPROVE Carbon Analyses Mark Green
11:15 AM Data Management and Validation Update Sean Raffuse
11:45 AM Tour of the IMPROVE QA ReportXiaolu Zhang
12:05 AM 90 Minute Lunch

Analytical Development

1:35 PM Determining Brown Carbon Concentrations by Multiwavelength Thermal/Optical AnalysisMark Green
2:05 PM What can monitoring networks learn from a new low-cost, non-destructive analysis method?Ann Dillner
3:05 PM Thoughts for the Future: Flow Control, Meteorology, Sensors, & MAIATony Wexler
3:30 PM 15 Minute Break

Data Analysis

3:45 PM Trends in Fine Dust and Coarse MassJenny Hand
4:05 PM Progress on Modifications to IMPROVE Measurements and AlgorithmsBret Schichtel
4:25 PM Reinterpreting TOR Carbon AnalysisBill Malm
4:55 PM Potential Evolution of Carbon MeasurementsBret Schichtel
5:15 PM Adjourn for the day (group dinner)

Wednesday, October 17th - Technical (cont) and Business Meeting

Time      TopicDiscussion Leader

Data Analysis (cont)

8:30 AM NHx StudyBret Schichtel

Data Processing, Distribution, and Quality

8:50 AM Potential IMPROVE data patching algorithm changeDonna Kenski/ Margaret McCourtney
9:20 AM IMPROVE/FED/TSS websites updateTony Prenni
9:35 AM IMPROVE Data and RHR MetricsScott Copeland
10:05 AM Preparing for the Second Planning Period of the RH ProgramMelinda Beaver
10:20 AM 15 Minute Break

IMPROVE Business

10:35 AM BudgetTony Prenni
10:55 AM Committee BusinessScott Copeland
11:15 AM Meeting Adjourned
11:15 AM Field Trip to ROMO IMPROVE Site